Commuting Polynomial Operations of Distributive Lattices

Mike Behrisch, Miguel Couceiro, Keith A. Kearnes, Erkko Lehtonen, Ágnes Szendrei

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We describe which pairs of distributive lattice polynomial operations commute.

Original languageBritish English
Pages (from-to)245-269
Number of pages25
JournalOrder
Volume29
Issue number2
DOIs
StatePublished - Jul 2012

Keywords

  • Commuting operations
  • Functional equation
  • Polynomial operation

Cite this